Antibiotics Suck!

This latest round of antibiotics I’m taking has definitely hit me hard.  They have a label on them stating that they make you drowsy, and lesser warnings in the packaging about potential stomach upset.  Of course not only was I nodding off yesterday afternoon after taking the first one (at my desk – oops), but I was nauseous all afternoon and evening.

I could barely do a thing last night, despite our un-decorated tree and our messy house.  I felt awful.  Luckily I didn’t have as severe a side effect as I do when I ingest xanthan gum, or as many as when I ingest gluten, but these pills are without a doubt difficult for my body to digest.  I’m just trying to stay hydrated, take my vitamins, and pray that everything rights itself.  The last thing I want to do is end up in the emergency room during Christmas because of a bad reaction to antibiotics, or because they went through me so quickly that they weren’t absorbed and my condition got worse.

I just want this to all be over – I am so ready to start feeling human again!

Now if you’ll excuse me, I think I’ll take a little nap on my keyboard…

Advertisements
This entry was posted in Talk and tagged , , , . Bookmark the permalink.

Sing it!!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s